# SDR A6WA200640092

- Difficulty date: February 18, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2293
- Condition: Malfunctioned
- Location: Rt Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAS MESSAGE IN FLIGHT.  FLAPS STUCK AT ZERO LANDING WEIGHT 42,000 LBS.  BTMS MAX READING 2, ALL IN GREEN.  PLACED ON 72 HOUR FLAP WATCH, FECU NEEDS INTERROGATION.  REPLACED RIGHT FLAP ACTUATORS AND FLEX DRIVE SHAFTS.  (M)
